Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Sound in ear while chewing. Avoiding OTC decongestants because of side effects. Taken Kenelog shot. Cure?

When I chew, I hear a sound in my right ear like a tight rubber band being strummed. It is allergy season and I am a long time sufferer. I try not to take OTC decongestants because I don t like the side effects. I ve recently had a Kenelog shot (yesterday). My ear is not in any pain, just the noise and subsequent sensation that something is in it.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
ENT Specialist 's  Response

HI
YOUR CONDITION INDICATES RT EAR EUSTACIAN TUBE DYSFUNCTION SECONDARY TO NASO PHARYNGEAL ALLERGY . WHICH CAN BE CONFIRMED BY PURE TONE AUDIOMETRY AND IMPEDANCE AUDIOMETRY.BESIDES ABSOLUTE EOSINOPHIL COUNT. YOU SHOULD TAKE ANTI ALLERIC TREATMENT, PERFORM VALSALA (BLOWING OF CHEEKS AFTER PINCHING NOSE), TRY INTRANASAL STEROID SPRAY.
WISH YOU SPPEDY RECOVERY
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor